American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Hiroyuki Osaka. Counterexamples for Brown-Pedersen's conjecture in ``$C\sp \ast$-algebras of real rank zero'' . Proc. Amer. Math. Soc. 118 (1993) 495-497. MR 1145424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Alexander Kaplan. Remark on certain $C\sp *$-algebra extensions considered by G. Skandalis . Proc. Amer. Math. Soc. 117 (1993) 1047-1050. MR 1116262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Richard Baker. $K\sb 0$ of certain subdiagonal subalgebras of von Neumann algebras . Proc. Amer. Math. Soc. 116 (1992) 13-19. MR 1093591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Carla Farsi. $K$-theoretical index theorems for good orbifolds . Proc. Amer. Math. Soc. 115 (1992) 769-773. MR 1127139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] George A. Elliott, Ryszard Nest and Mikael Rørdam. The cyclic homology of algebras with adjoined unit . Proc. Amer. Math. Soc. 113 (1991) 389-395. MR 1057953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. A. Mingo and J. S. Spielberg. The index of normal Fredholm elements of $C\sp *$-algebras . Proc. Amer. Math. Soc. 113 (1991) 187-192. MR 1045144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] John Phillips and Iain Raeburn. Voiculescu's double commutant theorem and the cohomology of $C\sp *$-algebras . Proc. Amer. Math. Soc. 112 (1991) 139-142. MR 1039262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ronghui Ji. On the smoothed Toeplitz extensions and $K$-theory . Proc. Amer. Math. Soc. 109 (1990) 31-38. MR 1002159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Gerald J. Murphy. Simple $C\sp *$-algebras and subgroups of ${\bf Q}$ . Proc. Amer. Math. Soc. 107 (1989) 97-100. MR 1007284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yiu Tung Poon. Stable rank of some crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 105 (1989) 868-875. MR 989097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Claudi Busqué. $K$-theoretic triviality for Rickart $C\sp \ast$-algebras and $\aleph\sb 0$-continuous regular rings . Proc. Amer. Math. Soc. 101 (1987) 24-28. MR 897065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Hong Sheng Yin. A simple proof of the classification of rational rotation $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 98 (1986) 469-470. MR 857943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] N. P. Clarke. A finite but not stably finite $C\sp \ast$-algebra . Proc. Amer. Math. Soc. 96 (1986) 85-88. MR 813816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2